For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2734-2755                                                                DOI:10.11948/20200168
Zero bifurcation diagrams for Abelian integrals: A study on higher-order hyperelliptic Hamiltonian systems with three perturbation parameters
Xianbo Sun,Pei Yu
Keywords:Hyperelliptic Hamiltonian system, bifurcation diagram, Abelian integral.
Abstract:
      In this paper, we present the zero bifurcation diagrams for the Abelian integrals of two hyperelliptic Hamiltonian systems with three perturbation parameters using an algebraic-geometric approach. The method can be used to study the bifurcation diagrams for higher-order Hamiltonian systems with polynomial perturbations of any degree.
PDF      Download reader